# SDR USAA069935

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1095
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED SKIN DOUBLER REPAIR AT BS 1095, STRINGER 1 DUE TO CRACK.  MATERIAL USED 2024-T3, .063 INCH, 11 INCH BY 12 INCH.  REPAIR ACCOMPLISHED IAW SB 727-53A0204.  (M)
